# SDR SOKF20170302002

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 15,869 hours, 5,869 cycles
- Engine: Cfmint CFM565A1
- Engine time: 15,869 hours, 5,869 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, WITH THE PACKS OFF PACKS 1 AND 2 FAULT ECAM CAUTION TWICE THEREFORE REJECTED TAKE OFF. AT BOG STATION PERFORMED TSM 21-61-00-810-807A AND PERFORMED OPERATIONAL TEST OF THE PACK CONTROLLER SYSTEM IAW AMM 21-61-00-710-001 ALL WORKING NORMAL. THE AIRCRAFT RETURN TO NORMAL OPERATION.
